# SDR FDEA201702250656

- Difficulty date: February 25, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING MAIN DECK R3 DOOR FOR ACCESS FOUND R3 DOOR AFT JAMB LOWER WEB BOX AT STA 1305.25 TO STA 1315.42 CRACKED AS MARKED. MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STA 1305.25 TO STA 1315.42 REPAIRED AS PER EA 1-5310-T0331819 PT 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
